Absorptive continuous R-group actions on locally compact spaces

Nguetseng, Gabriel: Absorptive continuous R-group actions on locally compact spaces. Acta scientiarum mathematicarum, (77) 3-4. pp. 633-667. (2011)

[img] Cikk, tanulmány, mű
math_077_numb_003_004_633-667.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2011
Volume: 77
Number: 3-4
Page Range: pp. 633-667
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 665-667.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/16411

Actions (login required)

View Item View Item